I am wondering if there is any other daily med that will help lessen my instances of Migraine headaches. Unfortunately after about 60 days on Nortriptyline 10 mg. I am starting to have Tinnitis, not extremely loud or constant, but I have had bad tinnitus in the past once after taking imitrex so I stopped. It took a couple of weeks for that tinnitus to go away and I was so afraid it wouldn't! So now I'm thinking about stopping nortriptyline. I'm calling my doctor tomorrow.
No responses have yet been posted. Add your response to this question.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 1 answer
Posted 28 Jul 2012 • 2 answers
Posted 24 Apr 2015 • 2 answers
Posted 29 Sep 2015 • 2 answers
Posted 1 Jul 2016 • 0 answers